# SDR AMTA200600404

- Difficulty date: June 19, 2006
- Submitted: July 6, 2006
- Operation: Air carrier
- Aircraft: N304TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 30675
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

12 DEF LENS MISSING ON EMERGENCY EXIT LIGHT FOR THE OVERWING EXIT.  REMOVED AND REPLACED EMERGENCY EXIT SIGN, OPS CHECKED GOOD.  (K)
